# SDR UIEA2022100201068

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737
- Aircraft serial: 32611
- Aircraft time: 53,071 hours, 29,205 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY SLIDE MAY BE EXHIBITING EXCESSIVE SLACK MATERIAL STICKING OUT OF STOWED POSITION.( INSPECTED SECURITY AND INTEGRITY OF LIFE RAFT. FOUND OKAY PER B737 AMM 25-64-00. )
